# SDR AALA202407018421

- Difficulty date: June 13, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 67,566 hours, 28,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CENTER WING BOX LEFT SIDE SKIN. REPAIRED SKIN PER EA 355468.
